# SDR AALA200802459

- Difficulty date: November 2, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT ROW 22 MISSING SHROUD.  REPLACED SHROUD AT SEAT ROW 22 SYSTEM GROUND CHECKED NORMAL OPERATION.
